# SDR CA051129002

- Difficulty date: November 14, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 14,384 hours
- Engine: Pwa PT6A67D
- System (JASC): 2710 · Aileron Control System
- Part: Spring
- Part number: 1295240051
- Condition: Fractured
- Location: Ailerons
- Part time: 14,632 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE FLIGHT CREW NOTICED A FULL LEFT BIAS DEFLECTION IN THE AILERON SYSTEM.  MAINTENANCE FOUND ONE OF THE AILERON INTERCONNECT SPRINGS HAD FRACTURED AT THE END RING THAT PROVIDES CONNECTION TO THE BRIDLE.  IT IS FELT THAT THE ISSUE MAY HAVE BEEN INDUCED DURING PHASE INSPECTION REQUIREMENTS TO REMOVE THE SPRINGS DURING TENSIONING PROCEDURES AND THAT TOOL MARKS FROM PLIERS OR OTHER MECHANICAL MEANS MAY HAVE SCORED THE SPRING PROVIDING AREAS FOR STRESS RISERS TO DEVELOP.  A COMPANY SUPPLEMENTAL INSPECTION HAS BEEN INSERTED INTO OUR PROCESS CONTROL FOR THIS ISSUE.
